# SDR AU510001743

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: AS13806NO130L
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AIR CONDITIONING PACK AIRCYCLE MACHINE SENSE LINE LEAKING.  HOSE APPEARS TOO LONG CAUSING TO TIGHT A CURVE RAD.
